# SDR NACA20020006

- Difficulty date: February 16, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N7919C
- Make and model: Doug DC-6B
- Aircraft serial: 43554
- Aircraft time: 40,213 hours
- Engine: Pwa R2800*
- Engine time: 1,621 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356996
- Part serial: RA264
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 1,621 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 4 ENGINE AT 0735 ZULU DUE TO BACKFIRING.  REPLACED NR 11 CYLINDER.
